# SDR CA111130005

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: F, E

## Discrepancy

(CAN) DURING CROSS START OF LT ENGINE THE ENGINE FIRE WARNING ANNUNCIATED AFTER FEW SECONDS.  ENGINE WAS SHUTDOWN WITH CLA AND ENGINE FIRE 1 HANDLE WAS PULLED TO EXTINGUISH FIRE.  INSPECTION CONFIRMED EVIDENCE OF FIRE AND A LEAK CHECK CONFIRMED A LEAK AT FUEL NOZZLE 14.  THE B-NUT WAS NOT ADEQUATELY TIGHTENED.  NUT WAS TIGHTENED BUT IT LEAKED AGAIN DURING WET MOTORING.  NUT REMOVAL REVEALED A DAMAGED O-RING.
